# SDR UPS97224491

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs  360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EVIDENCE OF SURFACE CORROSION ON SEAT TRACK AT STA 360 RBL 45.75.  SEAT TRACK REPAIRED IAW SRM 53-10-5 FIG 1.
